Post to Forum

Are my flu-like symptoms because of botox injections I had for migraines?

  • Connie NY
  • Long Island, NY
  • 1 year ago

Had my injections for migraine so they were in my forehead and around my temples, behind my ears and in the back of my head and my neck.  36 hours later I was experiencing chills and aching all over, especially in my hands.  and nausea at times and then stomach pains and diarrhea.  I only had the injections four days ago.  I've been taking Excedrin each time this starts, but if I don't catch it in time and it has already started then I have to wait about 90 minutes to get better.  Not all the way better but better enough to function.  This is very alarming to me because I am a new breast cancer survivor and in the past year have undergone chemo and radiation and an extensive operation and was afraid this was cancer coming back.  I am actually thankful to have found this site where many people are having the same symptoms  as I am and they feel it is from the Botox. I was fine until I had that.